Volume 21, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Collar lemma for Hitchin representations

Gye-Seon Lee and Tengren Zhang

Geometry & Topology 21 (2017) 2243–2280
Bibliography
1 L Bers, Simultaneous uniformization, Bull. Amer. Math. Soc. 66 (1960) 94 MR0111834
2 M Bridgeman, R Canary, F Labourie, A Sambarino, The pressure metric for Anosov representations, Geom. Funct. Anal. 25 (2015) 1089 MR3385630
3 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
4 M Burger, M B Pozzetti, Maximal representations, non Archimedean Siegel spaces, and buildings, preprint (2015) arXiv:1509.01184
5 P Buser, Geometry and spectra of compact Riemann surfaces, 106, Birkhäuser (1992) MR1183224
6 S Choi, The Margulis lemma and the thick and thin decomposition for convex real projective surfaces, Adv. Math. 122 (1996) 150 MR1405450
7 S Choi, W M Goldman, Convex real projective structures on closed surfaces are closed, Proc. Amer. Math. Soc. 118 (1993) 657 MR1145415
8 D Cooper, D D Long, S Tillmann, On convex projective manifolds and cusps, Adv. Math. 277 (2015) 181 MR3336086
9 K Corlette, Flat G–bundles with canonical metrics, J. Differential Geom. 28 (1988) 361 MR965220
10 D B A Epstein, A Marden, V Markovic, Quasiconformal homeomorphisms and the convex hull boundary, Ann. of Math. 159 (2004) 305 MR2052356
11 W M Goldman, Convex real projective structures on compact surfaces, J. Differential Geom. 31 (1990) 791 MR1053346
12 O Guichard, Composantes de Hitchin et représentations hyperconvexes de groupes de surface, J. Differential Geom. 80 (2008) 391 MR2472478
13 O Guichard, A Wienhard, Anosov representations: domains of discontinuity and applications, Invent. Math. 190 (2012) 357 MR2981818
14 L Keen, Collars on Riemann surfaces, from: "Discontinuous groups and Riemann surfaces" (editor L Greenberg), Ann. of Math. Studies 79, Princeton Univ. Press (1974) 263 MR0379833
15 F Labourie, Anosov flows, surface groups and curves in projective space, Invent. Math. 165 (2006) 51 MR2221137
16 F Labourie, G McShane, Cross ratios and identities for higher Teichmüller–Thurston theory, Duke Math. J. 149 (2009) 279 MR2541705
17 J P Matelski, A compactness theorem for Fuchsian groups of the second kind, Duke Math. J. 43 (1976) 829 MR0432921
18 N Tholozan, Entropy of Hilbert metrics and length spectrum of Hitchin representations in PSL(3, ℝ), preprint (2015) arXiv:1506.04640
19 T Zhang, Degeneration of Hitchin representations along internal sequences, Geom. Funct. Anal. 25 (2015) 1588 MR3426063